# SDR SWAA2022021658870

- Difficulty date: May 11, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 36,035 hours, 21,263 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING #8 SLAT I/B AUX TRACK COVER ANGLE BRACKET ON THE SLAT IS CRACKED / REMOVED AND REPLACED RIGHT WING #8 SLAT I/B AUX TRACK COVER ANGLE BRACKET PER AMM. 20-50-11
